# SDR ASAA2023121347241

- Difficulty date: December 13, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190600000
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 533: CABIN FLOOR PANEL 231VF 5 OFF DENTS. GROUNDED - YES. EVALUATED PANEL 231VF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT IAW A320-200 SRM 53-02-00-283-001 TABLE 2 REV. 146. FH= 35266:10  FC= 11749   WV= 015,RECEIVED NEW PANEL P/N: E5367190600000, SEE NON-ROUTINE: 32098 FOR INSTALLATION CUSTOMER CARD# G1871098   P.O#1077106.1
